Caused Horrible itching and rashes
Reviewer1878571发表于 Apr 04, 2011
Once I stopped taking this, the rashes and itching ceased. I don't know whether that was "die-off" reaction or just plain allergic reaction, but I could not continue to take this product. So, it was a huge waste of money and now I have these hyperpigmentation marks left from the rashes to deal with.
Bad reaction: going back to Florastor
5595725085547366933发表于 Feb 09, 2015
I seem to have issues with the silicon dioxide so I have to switch back to Florastor. Please ask Jarrow if it can omit the silica in all its products. Sorry to have wasted my time and money. This gives me diarrhea.
Didn't work for my Leaky Gut
5041968078279230212发表于 Feb 18, 2015
I have Leaky Gut Syndrome and the extra ingredients such as the Calcium phosphate, magnesium stearate (vegetable source), silicon dioxide meant that I was unable to handle these probiotics unfortunately. Next time I will buy a purer and more expensive version of Saccharomyces Boulardii
Reviewer2422426发表于 Apr 14, 2009
Did not make any difference
Reviewer1506566发表于 Jan 27, 2012
I have a headache when I drink this.